# SDR PIDR2006012

- Difficulty date: August 26, 2006
- Submitted: August 30, 2006
- Operation: General aviation
- Aircraft: N242DL
- Make and model: Boeing 737330
- Aircraft serial: 23834
- Aircraft time: 44,769 hours, 25,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED FROM BS 867 TO BS 947 BETWEEN STR 21 RT AND 22 RT.  REPAIRED PER EA 53-220.
